# SDR AALA202511241472

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 49,336 hours, 19,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR HAS CHECK DOOR PRESSURE MESSAGE. MAINTENANCE SERVICE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
